| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
11/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona medial congruent articular surface right 11mm, catalog #: 42522100511, lot #: 64525653.Persona all-poly patella cemented 35mm, catalog #: 42540200035, lot #: 64611035.Persona trabecular metal two-peg porous tibial component right size d, catalog #: 42530006702, lot #: 64561912.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2020-00325, 0002648920-2020-00528.
Event or Problem Description
It was reported that the patient underwent a manipulation under anesthesia and ultimately underwent a knee arthroplasty revision to address stiffness, scar tissue and limited range of motion nearly three months post-operatively.During the revision, significant fibrous tissue was found throughout the knee and the patient received a smaller articular surface.Attempts have been made and no additional information is available at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review and the reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.